# SDR SWAA2022020887448

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120BF HAS ***CORROSION*** AROUND FASTENER HOLES / FABRICATED FWD CARGO BAY FLOOR PANEL 120BF. MAT'L USED 2024-T3 .080' LOT # 1319626-1. APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW DWG 453A1610; SRM 51-2141-370-802 AND SRM 51-21-72-370-804.
